DSpace About DSpace Software
 

eNUFTIR >
Статті >
Статті >

Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/12160

Название: Наближення узагальненими сумами Зигмунда на класах
Другие названия: Approximation by generalized Zygmund on the classes
Авторы: Островська, Ольга Володимирівна
Ostrowska, Olga
Ключевые слова: модуль неперервності
асимптотичні рівності
узагальнені суми Зигмунда
модуль непрерывности
асимптотические равенства
обобщенные суммы Зигмунда
generalized Zygmund sums
continuity modulus
asymptotic equalities
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 2000
Библиографическое описание: Островська, О. В. Наближення узагальненими сумами Зигмунда на класах / О. В. Островська // Наукові праці УДУХТ. – К.: УДУХТ, 2000. - № 6. - С. 38-41.
Краткий осмотр (реферат): Знайдено асимптотичні рівності для верхніх меж відхилень узагальнених сум Зигмунда на класах функцій у випадку швидко спадної . Найдены асимптотические равенства для верхних граней отклонений обобщенных сумм Зигмунда на классах функций в случае быстро убывающей . Obtained in this article are asymptotic estimates for upper bounds of deviation for generalized Zygmund sums on the classes of functions in the case of fast decreasing .
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/12160
Appears in Collections:Статті

Files in This Item:

File Description SizeFormat
PDF_Output.PDF2,23 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback